# SDR ERAA96303

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149EH
- Make and model: Bolkms BO105S
- Aircraft serial: S705
- System (JASC): 2435 · Starter-Generator
- Part: Armature
- Part number: 230322111
- Condition: Defective
- Location: Start Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR ARMATURE REPAIRED AND REC'D BACK AT ERA 8-23-96. INSTALLED IN GENERATOR AND WILL NOT PASS START TEST.  COULD NOT INSTALL IN AIRCRAFT.
